Change search
ReferencesLink to record
Permanent link

Direct link
Large-time asymptotics for periodic solutions of the modified burgers equation
KTH, School of Engineering Sciences (SCI), Mechanics.
2005 (English)In: Studies in applied mathematics (Cambridge), ISSN 0022-2526, E-ISSN 1467-9590, Vol. 114, no 3, 307A-323 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we construct large-time asymptotic solution of the modified Burgers equation with sinusoidal initial conditions by using a balancing argument. These asymptotics are validated by a careful numerical study.

Place, publisher, year, edition, pages
2005. Vol. 114, no 3, 307A-323 p.
National Category
Computational Mathematics
URN: urn:nbn:se:kth:diva-38335DOI: 10.1111/j.0022-2526.2005.01551.xISI: 000227478300005ScopusID: 2-s2.0-15744379193OAI: diva2:436840
QC 20110825Available from: 2011-08-25 Created: 2011-08-24 Last updated: 2011-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Enflo, Bengt Olof
By organisation
In the same journal
Studies in applied mathematics (Cambridge)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link